# SDR DALA1164581602

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 59,816 hours, 8,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T490711
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT O/B EDGE RIB O/B SURFACE WAS FOUND CHAFED.
